# SDR AALA201808229004

- Difficulty date: August 20, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 23,176 hours, 2,599 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QUANTITY ON THE NR 2 ENGINE HAD DROPPED FROM 11 QUARTS TO 5 QUARTS. FLIGHT HAD REMAINED OVERNIGHT, DUE TO HIGH OIL CONSUMPTION THE PREVIOUS DAY. AFTER CAPTAIN CONSULTED WITH DISPATCH AND TECH THEY CONCURRED THAT AT CURRENT RATE OF LOSS THEY WOULD NEED TO RETURN TO LHR. EMERGENCY WAS DECLARED. AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. ENGINE OIL LEFT ENGINE DECREASED FROM 16 QUARTS TO 11 QUARTS IN FIRST HOUR OF FLIGHT. OIL CONTINUED TO DECREASE TO 9 QUARTS.  REPLACED LEFT INTEGRATED DRIVE GENERATOR AND REPLACED ACCESSORY GEARBOX SEAL. ALL OPERATIONS NOW NORMAL PER AMM 72-64-01 AND AMM 24-11-01. THIS SDR IS FOR THE INTEGRATED DRIVE GENERATOR. (SEE ALSO SDR CONTROL #AALA201808219024)
